# SDR CALA9701688

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN UPPER INBOARD AREA OF ANGLE AT RT AFT STAIR TORQUE BOX, STA 1263R.  THE CRACKED ANGLE WAS REMOVED IAW SRM 51-30-2.  THE WEB WAS REMOVED IAW SRM 51-30-2.  A NEW ANGLE WAS INSTALLED IAW SRM 51-10-2 AND 51-30-2.  THE WEB WAS INSTALLED IAW SRM 51-30-2.
